# SDR SIMA20210724001

- Difficulty date: July 24, 2021
- Submitted: July 25, 2021
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 38,684 hours, 33,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SHROUD EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR SHROUD EMERGENCY LIGHT LAMP IN REF TO AMM 33-50-10. OPC GOOD IN REF TO AMM 33-50-00.
